# SDR QXEA0100631

- Difficulty date: April 22, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 32,161 hours, 39,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-AIRSTAIR DOOR WILL NOT PUSH OPEN FROM INSIDE PASSENGER CABIN WITH DOOR HANDLE IN ALTERNATE POSITION.  INSPECTED MAIN CABIN DOOR ACTUATING MECHANISM FORWARD FRICTION MECHANISM EXCESSIVELY TIGHT.  ADJUSTED AND TESTED.  ALTERNATE MODE CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
